# SDR GTIA2014071701382

- Difficulty date: July 17, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 30,282 hours, 14,363 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT OVERWING SLIDE INDICATION ON DOOR,  SOMETIMES SHOWS SLIDE NOT ARMED IN FLIGHT.  R & R RT WINE EMERGENCY EXIT HATCH PROXIMITY SWITCH IAW AMM 52-71-13, OPS CHECKED NORMAL.
